MathSciNet Relay Station
MathSciNet bibliographic data
MR2083566 35L55 (35B40 35L05)
Kokotov, A. Yu.; Plamenevskiĭ, B. A. On the asymptotic behavior of solutions of the Neumann problem for hyperbolic systems in domains with conical points. (Russian) Algebra i Analiz 16 (2004), no. 3, 56--98; translation in St. Petersburg Math. J. 16 (2005), no. 3, 477–506
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement